CureZone   Log On   Join
Re: 3 months Post Mirena...Anxiety is horrible!
 
mommyof2angels Views: 5,500
Published: 12 years ago
 
This is a reply to # 1,597,541

Re: 3 months Post Mirena...Anxiety is horrible!


Hi, I am 10 months post. Anxiety/ Depression was my worst side effects from mirena. I was on several anxiety medicines and Depression medicine for awhile just so I could maintain a semi normal life. I still struggle with these things on a daily basis but near as bad as it was. I quit taking my med's and seem to be ok. You will get through this. I know when I was going through this I thought it would never end and thought I was really crazy. But with this site and God I have pulled through. Just keep your head up. And you will get through it
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.844 sec, (1)